Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Feb 18, 2012, 3:28 AM CST. It took effect at Feb 19, 2012, 12:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2012, 3:28 AM CST (09:28 UTC)
- In effect from
- Feb 19, 2012, 12:00 AM CST
- Expired
- Feb 19, 2012, 6:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
983 WHUS74 KCRP 180928 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 328 AM CST SAT FEB 18 2012 ...STRONG TO VERY STRONG OFFSHORE WINDS EXPECTED TODAY WITH GALE FORCE GUSTS THIS AFTERNOON AND EVENING... .OFFSHORE WIND SPEEDS WILL DEVELOP AND STRENGTHEN ACROSS THE MIDDLE TEXAS COASTAL WATERS LATE THIS MORNING IN WAKE OF A PACIFIC FRONTAL PASSAGE. WIND SPEEDS WILL BE STRONGEST THIS AFTERNOON AND EARLY EVENING WITH GALE FORCE WIND GUSTS LIKELY ACROSS THE OFFSHORE WATERS. AS A RESULT...BAY WATERS WILL BECOME ROUGH AND SEAS WILL ALSO BUILD TO HAZARDOUS LEVELS ACROSS THE OFFSHORE WATERS. GMZ250-255-181600- /O.UPG.KCRP.SC.Y.0012.120218T1600Z-120219T0600Z/ /O.NEW.KCRP.GL.W.0002.120218T1800Z-120219T0600Z/ /O.NEW.KCRP.SC.Y.0013.120219T0600Z-120219T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 328 AM CST SAT FEB 18 2012 ...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND RAPIDLY INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND 25 TO 30 KNOTS THIS EVENING. WIND GUSTS AROUND 40 KNOTS EXPECTED THIS AFTERNOON AND UP TO 40 KNOTS THIS EVENING. * SEAS: 4 TO 6 FEET THIS AFTERNOON...BUILDING TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-181600- /O.NEW.KCRP.GL.W.0002.120218T1800Z-120219T0600Z/ /O.EXT.KCRP.SC.Y.0012.120219T0600Z-120219T1200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 328 AM CST SAT FEB 18 2012 ...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY. * WINDS: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND RAPIDLY INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND 25 TO 30 KNOTS THIS EVENING. WIND GUSTS AROUND 40 KNOTS EXPECTED THIS AFTERNOON AND UP TO 45 KNOTS THIS EVENING. * SEAS: 5 TO 7 FEET THIS AFTERNOON...BUILDING TO 7 TO 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-181600- /O.CON.KCRP.SC.Y.0012.120218T1600Z-120219T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 328 AM CST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT. * WINDS AND WAVES: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND RAPIDLY INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON. WIND GUSTS AROUND 30 KNOTS EXPECTED LATE THIS MORNING AND UP TO 35 KNOTS THIS AFTERNOON AND EARLY EVENING. BAYS AND WATERWAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS . && $$ RG
4 follow-up statements
288 WHUS74 KCRP 181558 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 958 AM CST SAT FEB 18 2012 ...STRONG TO VERY STRONG OFFSHORE WINDS EXPECTED TODAY WITH GALE FORCE GUSTS THIS AFTERNOON AND EVENING... .WINDS ARE SHIFTING OUT OF THE WEST AND NORTHWEST...AND WILL CONTINUE TO STRENGTHEN LATE THIS MORNING THROUGH THIS EVENING IN WAKE OF A PACIFIC FRONTAL PASSAGE. WIND SPEEDS WILL BE STRONGEST THIS AFTERNOON AND EARLY EVENING WITH GALE FORCE WIND GUSTS LIKELY ACROSS THE OFFSHORE WATERS. AS A RESULT...BAY WATERS WILL BECOME ROUGH...AND SEAS WILL BUILD TO HAZARDOUS LEVELS ACROSS THE OFFSHORE WATERS. GMZ270-275-182200- /O.CON.KCRP.GL.W.0002.120218T1800Z-120219T0600Z/ /O.CON.KCRP.SC.Y.0012.120219T0600Z-120219T1200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 958 AM CST SAT FEB 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY. * WINDS: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND RAPIDLY INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND 25 TO 30 KNOTS THIS EVENING. WIND GUSTS AROUND 40 KNOTS EXPECTED THIS AFTERNOON AND UP TO 45 KNOTS THIS EVENING. * SEAS: 5 TO 7 FEET THIS AFTERNOON...BUILDING TO 7 TO 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-182200- /O.CON.KCRP.GL.W.0002.120218T1800Z-120219T0600Z/ /O.CON.KCRP.SC.Y.0013.120219T0600Z-120219T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 958 AM CST SAT FEB 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY. * WINDS: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND RAPIDLY INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND 25 TO 30 KNOTS THIS EVENING. WIND GUSTS AROUND 40 KNOTS EXPECTED THIS AFTERNOON AND UP TO 40 KNOTS THIS EVENING. * SEAS: 4 TO 6 FEET THIS AFTERNOON...BUILDING TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-182200- /O.CON.KCRP.SC.Y.0012.120218T1600Z-120219T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 958 AM CST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND WAVES: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND RAPIDLY INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON. WIND GUSTS AROUND 30 KNOTS EXPECTED LATE THIS MORNING AND UP TO 35 KNOTS THIS AFTERNOON AND EARLY EVENING. BAYS AND WATERWAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS . && $$ CB/RG
757 WHUS74 KCRP 182133 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 333 PM CST SAT FEB 18 2012 ...STRONG TO VERY STRONG OFFSHORE WINDS TO CONTINUE THROUGH TONIGHT WITH GALE FORCE GUSTS THIS EVENING... .STRONG TO VERY STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON AND OVERNIGHT AS HIGHER PRESSURE SHIFTS EAST OVER THE AREA. WIND SPEEDS WILL BE STRONGEST LATE THIS AFTERNOON INTO THE EARLY EVENING WITH GALE FORCE WIND GUSTS LIKELY ACROSS THE OFFSHORE WATERS. AS A RESULT...BAY WATERS WILL BECOME ROUGH...AND SEAS WILL BUILD TO HAZARDOUS LEVELS ACROSS THE OFFSHORE WATERS. GMZ270-275-190600- /O.CON.KCRP.GL.W.0002.000000T0000Z-120219T0600Z/ /O.CON.KCRP.SC.Y.0012.120219T0600Z-120219T1200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 333 PM CST SAT FEB 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON INCREASING TO 25 TO 30 KNOTS THIS EVENING. WIND GUSTS AROUND 40 KNOTS EXPECTED LATE THIS AFTERNOON AND UP TO 45 KNOTS THIS EVENING. * SEAS: 5 TO 7 FEET THIS AFTERNOON...BUILDING TO 7 TO 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-190600- /O.CON.KCRP.GL.W.0002.000000T0000Z-120219T0600Z/ /O.CON.KCRP.SC.Y.0013.120219T0600Z-120219T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 333 PM CST SAT FEB 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON INCREASING TO 25 TO 30 KNOTS THIS EVENING. WIND GUSTS AROUND 40 KNOTS EXPECTED THIS AFTERNOON AND UP TO 40 KNOTS THIS EVENING. * SEAS: 4 TO 6 FEET THIS AFTERNOON...BUILDING TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-190600- /O.CON.KCRP.SC.Y.0012.000000T0000Z-120219T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 333 PM CST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON WITH WIND GUSTS AROUND 30 KNOTS. BAYS AND WATERWAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS . && $$ CB
221 WHUS74 KCRP 190544 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1144 PM CST SAT FEB 18 2012 ...WINDS DIMINISHING ACROSS BAYS BUT REMAIN STRONG OFFSHORE... .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH MOST OF TONIGHT OFFSHORE WITH SEAS REMAINING HIGH. A GRADUAL IMPROVEMENT IN MARINE CONDITIONS IS EXPECTED BY LATE IN THE NIGHT. GMZ270-275-191200- /O.EXP.KCRP.GL.W.0002.000000T0000Z-120219T0600Z/ /O.CON.KCRP.SC.Y.0012.120219T0600Z-120219T1200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1144 PM CST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: NORTHWEST WINDS 25 TO 30 KNOTS DIMINISHING THROUGH THE NIGHT TO 20 TO 25 KNOTS. WIND GUSTS TO NEAR GALE FORCE EARLY IN THE MORNING. * SEAS: 7 TO 9 FEET SUBSIDING LATE IN THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-191200- /O.EXP.KCRP.GL.W.0002.000000T0000Z-120219T0600Z/ /O.CON.KCRP.SC.Y.0013.120219T0600Z-120219T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1144 PM CST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KNOTS DIMINISHING THROUGH THE NIGHT TO 20 TO 25 KNOTS. WIND GUSTS TO NEAR GALE FORCE EARLY IN THE MORNING. * SEAS: 5 TO 7 FEET SUBSIDING LATE IN THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-190645- /O.EXP.KCRP.SC.Y.0012.000000T0000Z-120219T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1144 PM CST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT. LOCALLY STRONG GUSTS MAY OCCUR FOR ABOUT AN HOUR AFTER MIDNIGHT BUT OVERALL WIND SPEEDS WILL CONTINUE TO DIMINISH THROUGH THE NIGHT. $$ HART
048 WHUS74 KCRP 191148 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 548 AM CST SUN FEB 19 2012 ...WINDS DIMINISHING BUT REMAIN HIGH OFFSHORE... .NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE MORNING...THEN SHIFT EAST TO SOUTHEAST BY THIS AFTERNOON AND EVENING. HOWEVER...STRONG NORTHWEST WIND SPEEDS AND SEAS WILL REMAIN ELEVATED ACROSS THE OFFSHORE WATERS THROUGH MID MORNING. GMZ250-255-191300- /O.EXP.KCRP.SC.Y.0013.000000T0000Z-120219T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 548 AM CST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING FOR THE NEARSHORE WATERS. WIND SPEEDS CONTINUE TO DIMINISH...HOWEVER SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH MID MORNING. $$ GMZ270-275-191500- /O.EXT.KCRP.SC.Y.0012.000000T0000Z-120219T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 548 AM CST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST WINDS AROUND 20 KNOTS DIMINISHING THROUGH THE MORNING. * SEAS: 7 TO 8 FEET SUBSIDING THROUGH THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 11:30 PM CST, 3 hours 58 minutes earlier.
Area forecast discussion, Feb 17, 11:30 PM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1130 PM CST FRI FEB 17 2012
.DISCUSSION...UPDATED FOR 6Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...IFR/LIFR TONIGHT IMPROVING TO MVFR MIDDAY SATURDAY THEN
VFR BY LATE IN THE DAY. SHRA WITH DVLPNG TSTMS XPCTD TONIGHT AS
AREA OF LOW PRESSURE MOVES NE ACROSS AREA. ASIDE FROM PRECIP
IFR/LIFR CIGS AND VISIBILITIES WILL BE COMMON. PRECIP TO END FROM
WEST TO EAST SAT MRNG WITH CLEARING SKIES LIKELY DURING THE AFTN.
EAST WINDS TONIGHT TO BECOME SE BY SUNRISE AND THEN WNW BY MIDDAY
AND THRU REST OF TAF PERIOD. VERY STRONG WNW WINDS LIKELY MIDDAY
SAT AND AFTN WITH GUSTS APPROACHING 40 KTS AS STRONG WRLY H85
FLOW DVLPS. WINDS TO GRADUALLY LESSEN SAT EVENING.
&&
.PREV DISCUSSION... /ISSUED 1011 PM CST FRI FEB 17 2012/
DISCUSSION...LATEST MSAS/LAPS ANALYSIS ALONG WITH AREA SFC OBS
INDICATE A WARM FRONT LOCATED TO OUR SOUTH ACROSS DEEP SOUTH
TEXAS WITH CRP CWA REMAINING IN /COOL/ SECTOR. LIGHT PRECIP HAS
BEEN OCCURRING THIS EVENING ALONG THE COASTAL BEND AND PLAINS
WHILE BRUSH COUNTRY HAS BEEN GENERALLY DRY ASIDE FROM SOME
DRIZZLE. FARTHER WEST ACROSS THE RIO GRANDE IN MEX CONVECTION HAS
BEEN TRYING TO GET GOING IN RESPONSE TO DYNAMICALLY POWERFUL
MID/UPPER LEVEL SYSTEM SWINGING THROUGH N CENTRAL MEX. POS TILTED
MID LEVEL TROUGH AXIS WILL SWING AND BECOME A LITTLE MORE
NEUTRAL/SLIGHTLY NEGATIVE LATE TONIGHT WITH AXIS EXTENDING INTO S
TX. CLOSER TO THE SURFACE AN AREA OF LOW PRESSURE DEEPENING ACROSS
DEEP SOUTH TEXAS WILL MOVE NORTH/NORTHEAST ALLOWING A MORE
UNSTABLE AIRMASS TO MOVE INTO THE COASTAL PLAINS. OVERALL AM
EXPECTING CONVECTION TO DEVELOP AROUND/SHORTLY AFTER MIDNIGHT ALONG
THE RIO GRANDE AND BRUSH COUNTRY AND EVENTUALLY MOVE EAST. LATEST
GUIDANCE INDICATES HEAVIEST ACTIVITY MAY MOVE ACROSS OUR NORTHERN
ZONES WITH ACTIVITY ACROSS SOUTHERN ZONES BEING LESS WIDESPREAD
THAN ORIGINALLY THOUGHT. WITH AN UNSEASONABLY MOIST ATMOSPHERE IN
PLACE...STRONG H25 JET STREAK MOVING OVERHEAD...STEEPENING MID
LEVEL LAPSE RATES DUE TO TILTING H5 SYSTEM...AND INCREASING LOW
LEVEL SHEAR...FEEL THAT HIGH POPS ARE STILL JUSTIFIED FOR TONIGHT
BUT HAVE REDUCED THEM SLIGHTLY. ANY STORMS THAT MANAGE TO DEVELOP
MAY BECOME MARGINALLY SEVERE WITH HAIL BEING PRIMARY THREAT.
BRIEF SPIN UP POSSIBLE ACROSS FAR SOUTHERN AND EASTERN ZONES BUT
THREAT APPEARS TO BE LOW AT THIS TIME.
CHANGES TO FORECAST INCLUDE LOWERING POPS SLIGHTLY FOR TONIGHT AND
INCREASING WIND SPEEDS SLIGHTLY FOR SATURDAY. STRONG LOW LEVEL
WIND FIELD TO DEVELOP SATURDAY AS SYSTEM EXITS AREA AND IF ENOUGH
CLEARING CAN TAKE PLACE STRONG WINDS WILL MIX TO SURFACE AND MAY
REACH WIND ADVISORY CRITERIA. WILL HOLD OFF ON AN ADVSY AT THIS
TIME IN ORDER TO REVIEW UPCOMING NEW GFS AND ECMWF DATA. ALSO
ISSUED SMALL CRAFT ADVISORY FOR MARINE AREAS FOR SAT AND SAT
NIGHT. UPDATED PRODUCTS ALREADY OUT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 65 71 47 66 52 / 90 40 0 0 0
VICTORIA 59 66 42 64 45 / 100 80 0 0 0
LAREDO 58 69 49 70 52 / 90 10 0 0 10
ALICE 64 69 45 66 50 / 90 20 0 0 10
ROCKPORT 63 69 45 62 54 / 90 50 0 0 0
COTULLA 56 65 45 66 48 / 100 30 0 0 10
KINGSVILLE 65 71 45 66 50 / 90 30 0 0 0
NAVY CORPUS 64 72 50 65 53 / 90 50 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 9 AM CST SUNDAY FOR
THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 10 AM SATURDAY TO MIDNIGHT CST
SATURDAY NIGHT FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS
FROM BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM
PORT ARANSAS TO PORT O'CONNOR...COASTAL WATERS FROM BAFFIN
BAY TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT
ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM.
&&
AVIATION...HART/79Hazardous weather outlook, Feb 17, 4:58 AM CST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 458 AM CST FRI FEB 17 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 458 AM CST FRI FEB 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME WIDESPREAD TONIGHT. GENERALLY 1/2 TO 1 INCH OF RAINFALL IS EXPECTED THROUGH TONIGHT...WITH LOCALLY HIGHER AMOUNTS OF 1 TO 2 INCHES POSSIBLE. IN ADDITION...SOME STORMS MAY BECOME SEVERE LATE TONIGHT WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE IN STRONGER STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS WILL LINGER INTO SATURDAY MORNING NORTHEAST OF INTERSTATE 37...BUT SHOULD QUICKLY END IN THE AFTERNOON. STRONG NORTHWEST WINDS WILL DEVELOP ACROSS SOUTH TEXAS BY MIDDAY SATURDAY...WITH WIND GUSTS TO 40 MPH POSSIBLE. THIS COULD RESULT IN A WIND ADVISORY ACROSS PORTIONS OF THE AREA. SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED BEHIND A COLD FRONT MIDDAY SATURDAY THROUGH SATURDAY EVENING. STRONG NORTHWEST WINDS WITH GUSTS TO 30 TO 40 KNOTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RG/JR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 9:40 PM CST | Small Craft Advisory | CRP | 37 hr | |
| Feb 18, 3:28 AM CST | Gale Warning | CRP | 21 hr | |
| Feb 18, 3:30 AM CST | Wind Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 15 hr |
| Feb 18, 4:19 AM CST | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 56 min |
| Feb 18, 6:51 AM CST | Special Marine Warning | CRP | 84 min | |
| Feb 18, 8:45 AM CST | Special Marine Warning | CRP | 60 min |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.